# SDR USAA119914

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RIGHT MAIN WHEEL WELL STATION 870, PRESSUER WEB HAS 3 INCH CRACK JUST OUTBOARD OF KEEL BEAM.  INSTALLED WEB REPAIR AT RIGHT MAIN WHEEL WELL RIGHT OF STATION 870, LOWER WEB INBOARD.  MATERIAL USED, 2024-T3, .040 INCH, 14 INCH BY 6 INCH.  REPAIR ACCOMPLISHED IAW SRM 53-10-9 FIG 4.  INSTALLED ALSO REPAIR DOUBLERS AT RIGHT WHEEL WELL STATION 870 PRESSURE WEB, RIGHT APU CUTOUT.  MATERIAL USED, 15-5PH STEEL, .050 INCH, 12 INCH BY 6 INCH, 21 INCH BY 18.5 INCH.  REPAIR ACCOMPLISHED IAW SRM 53-10-9 FIG 5.  9M0
